Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is right peripheral vestibular dysfunction?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2004
Answered : 937 Questions
Question
What It's right peripheral vestibular dysfunction?
Posted Tue, 19 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Deepashree 2 hours later
Brief Answer:
inner ear disease. need more information.

Detailed Answer:
Hi, thanks for your query.
Peripheral vestibular disease is a inner ear disease
characterised by dizziness, hearing loss, tinnitus.
There are different diseases of inner ear. Each disease has different clinical manifestation and different medication.
It is treated with labyrinthine sedatives, vasoactive drugs, multivitamin supplement and rehabilitation exercise.
As I read the previous questions asked by you, your frontal inter hemispheric lipoma is usually not related to peripheral vestibular lesion. (if that is your doubt).
Please give us more information about the symptoms and disease entity so that we can guide you better.
Above answer was peer-reviewed by
 
Follow-up: What is right peripheral vestibular dysfunction? 4 minutes later
Thank you for your response, I have to make an appointment with the ENT . For further test.
 
 
Answered by Dr. Deepashree 1 hour later
Brief Answer:
Thank you.

Detailed Answer:
Hi thank you too.
pleased to help you further. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor